MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 251104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Red Eye(s) (2038); Uveitis (2122); Visual Impairment (2138); Photophobia (4801)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "implantation date: (b)(6) 2025.On the second day after the surgery, the patient's vision was normal, the distant vision was 0.6.On the (b)(6) 2025, the patient experienced a sudden decline in vision in the operated eye without any obvious cause, accompanied by photophobia, eye redness, and no eye pain.After physical examination, it was considered that the patient had uveitis after cataract surgery.".
 
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, endotoxin check results and complaint history) and the subsequent assessment by lenstec's medical monitor, lenstec concludes that there was no evidence to suggest that any aspect of this device was responsible for the reported incident.The assessment by lenstec's medical monitor stated that the iol had no role in this complaint, noting that the complaint is unable to be corroborated due to lack of testing and the lens remains implanted.Additionally, lenstec is unable to comment on the compatibility of the injector used.There was no evidence of contamination or fault in the device, supported by batch testing, endotoxin results, and the absence of similar complaints.Lenstec confirms that the lens design and manufacturing process were not responsible for the incident due to the extensive testing we have performed on this model.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23524139
Report Number9613160-2025-00051
Device Sequence Number10187244
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number251104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANCOMYCIN AND INTRAVITREAL INJECTION
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown